Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 16, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 21, 2015, 3:40 PM EDT for Miami-Dade County, Florida. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2015, 3:40 PM EDT (19:40 UTC)
- Expired
- May 21, 2015, 4:03 PM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 35 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 3:44 PM EDT | HAIL 1 | 2 Ne Hialeah, FL | PHOTO SHARED VIA SOCIAL MEDIA OF AT LEAST QUARTER SIZED HAIL. |
| May 21, 3:45 PM EDT | HAIL 0.75 | 1 Sw Opa-Locka, FL | PENNY SIZED HAIL REPORTED AT AMELIA EARHART PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1684 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359
WUUS52 KMFL 211940
SVRMFL
FLC086-212045-
/O.NEW.KMFL.SV.W.0016.150521T1940Z-150521T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT THU MAY 21 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 445 PM EDT
* AT 340 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER
WEST LITTLE RIVER...OR OVER HIALEAH...AND MOVING SOUTHEAST AT 5
MPH.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...MIAMI GARDENS...NORTH MIAMI AND NORTH MIAMI
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 2585 8017 2585 8018 2583 8018 2583 8019
2578 8028 2589 8035 2597 8021 2587 8017
2586 8018 2586 8017
TIME...MOT...LOC 1940Z 335DEG 6KT 2586 8025
$$
601 follow-up statement
253
WWUS52 KMFL 212003
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EDT THU MAY 21 2015
FLC086-212012-
/O.CAN.KMFL.SV.W.0016.000000T0000Z-150521T2045Z/
MIAMI-DADE FL-
403 PM EDT THU MAY 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2585 8017 2585 8018 2583 8018 2583 8019
2578 8028 2589 8035 2597 8021 2587 8017
2586 8018 2586 8017
TIME...MOT...LOC 1958Z 335DEG 6KT 2583 8023
$$
60What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:29 PM EDT, 11 minutes earlier.
Area forecast discussion, May 21, 3:29 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 329 PM EDT THU MAY 21 2015 ...ISOLATED PULSE SEVERE TSTORMS POSSIBLE EAST COAST METRO TO INTERIOR THIS AFTERNOON... ...RIP CURRENTS A SIGNIFICANT RISK ATLANTIC BEACHES THIS MEMORIAL DAY WEEKEND THROUGH NEXT WEEK... .DISCUSSION... CELLS FIRING UP ALONG THE ATLANTIC SEA BREEZE OVER THE EAST COAST METROPOLITAN AREAS. ALREADY SMALL HAIL REPORTED IN THE KENDALL AREA OF MIAMI-DADE. ONCE CONVERGENCE INCREASES AS THE GULF SEA BREEZE MOVES FURTHER EAST TOWARDS THE EAST COAST...BELIEVE THE THREAT FOR PULSE SEVERE IS THERE AS THE MODIFIED SOUNDING INDICES INDICATE AS SUCH. H5 TEMP ON THE MIAMI SOUNDING IS -9.5C AND FORECAST SOUNDINGS SUGGEST EVEN SOME SLIGHT COOLING THROUGH THE DAY...BELOW THE MEAN FOR THIS TIME OF THE YEAR. FAIRLY STEEP LAPSE RATES BY SOUTH FL STANDARDS WITH -6.8C IN THE H5 TO H7 LAYER. DRY MID LEVEL AIR PERSISTS OVER THE AREA WITH A LOW WET BULB ZERO HEIGHT OF AROUND 9500 FT. MODIFIED SURFACE BASED CAPE IS NEAR 3300 J/KG. AS THE ATLANTIC SEA BREEZE DEVELOPS AND BUMPS UP AGAINST THE SYNOPTIC SCALE W-NW WIND FLOW...CONVERGENCE WILL ALLOW THUNDERSTORMS TO CONTINUE TO ERUPT. THE AFOREMENTIONED PARAMETERS SUGGEST THE POTENTIAL FOR WET MICROBURSTS TO AROUND 60 MPH (MICROBURST INDEX/MDPI IS 1.2 WITH WINDEX 60KT.) LARGE HAIL IS ALSO POSSIBLE GIVEN THE COLD AIR ALOFT AND LOW WET BULB ZERO HGT. THE FOCUS OF TSTORMS WILL BE OVER PALM BEACH, BROWARD, AND MIAMI- DADE COUNTIES. ACTIVITY WILL WANE DURING THE EVENING HOURS WITH TRANQUIL WEATHER EXPECTED OVERNIGHT. FRIDAY IS A TRANSITION FROM OUR BRIEF WESTERLY FLOW REGIME TO AN EASTERLY ONE. FORECAST FLOW PATTERN SUGGEST THAT TSTORMS COULD DEVELOP ACROSS THE EAST COAST METRO LATE MORNING OR EARLY AFTERNOON WITH A TENDENCY FOR STORMS TO MOVE AND DEVELOP FURTHER INLAND THROUGHOUT THE DAY ON FRIDAY. AGAIN...PARAMETERS SUGGEST THAT A FEW PULSE STRONG THUNDERSTORMS WILL BE POSSIBLE WITH A GUSTY WIND AND HAIL THREAT AGAIN. FRIDAY NIGHT AND SATURDAY IS WHEN THE WIND FLOW BECOMES EASTERLY AS A RIDGE BUILDS ACROSS THE SOUTHEAST U.S.. THIS FLOW PATTERN WILL FOCUS AFTERNOON CONVECTION OVER THE INTERIOR-GULF COAST. THE TREND THIS MEMORIAL DAY WEEKEND WILL BE ONE OF DRYING WITH BOTH GFS AND ECMWF SHOWING PWATS FALLING ESPECIALLY BY SUNDAY-MONDAY FROM EAST TO WEST. MOISTURE LOOKS RATHER HIGH ON SATURDAY WITH NUMEROUS THUNDERSTORMS POSSIBLE ALONG THE GULF COAST BEFORE THE DRIER AIR MOVES IN WHICH REDUCES TSTORM COVERAGE SUN-MON. EVEN MORE SUBSTANTIAL DRYING OCCURS BY TUESDAY...WITH GFS SHOWING PWATS FALLING BELOW 1.25 INCHES. BOTH GFS AND ECMWF SHOW DEWPOINTS ALSO FALLING BACK INTO THE 60S DURING THE MIDDLE OF NEXT WEEK. SO A RATHER DRY REGIME FOR LATE MAY LOOKS TO BE SHAPING UP. A BIG HIGHLIGHT TO MENTION IS THE RIP CURRENT RISK WHICH WILL BE INCREASING ALONG THE ATLANTIC BEACHES THIS MEMORIAL WEEKEND. THE RISK IS FORECAST TO BE MODERATE-HIGH BY SUN-MON...AND CONTINUING THROUGH MUCH OF NEXT WEEK. THE EASTERLY FLOW WILL BE PERSISTENT WITH THE LIKELIHOOD OF STRONG RIPS BEING GENERATED WITH TIME. /GREGORIA && .MARINE... WINDS WILL BE RATHER LIGHT THROUGH FRIDAY. BY SATURDAY...WINDS BECOME EASTERLY THEN PICK UP SUN-MON AND CONTINUE AT AROUND 15 KT THROUGH MUCH OF NEXT WEEK...CREATING CHOPPY CONDITIONS. && .AVIATION... A FEW SHOWERS WERE BEGINNING TO DEVELOP ALONG THE EAST COAST SEA BREEZE AND THIS SHOULD BE AN ONGOING TREND WITH TSRA FORMING BY 19Z. MOVEMENT OF THESE CELLS WILL BE TO THE ESE OR SE SO WILL IMPACT MOST OF THE TERMINALS ALONG THE SOUTHEAST COAST. A FEW OF THE STORMS COULD ALSO CONTAIN SEVERE WIND GUSTS (55-60 KNOTS) AND LARGE HAIL OF AROUND 1" BUT FEELING THIS WOULD BE TOO ISOLATED TO PLACE IN THE FORECAST AT THIS TIME. THE OTHER UNCERTAINTY IS HOW FAR INLAND THE SEA BREEZE WILL PUSH ALONG THE SOUTHEAST COAST. EARLIER GUIDANCE WAS SUGGESTING IT WOULD NOT MAKE IT VERY FAR BUT LATER DATA SHOWS IT WILL SO HAVE INDICATED THUSLY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 73 90 75 88 / 30 40 20 30 FORT LAUDERDALE 76 90 76 87 / 20 30 20 30 MIAMI 75 91 76 88 / 20 40 20 30 NAPLES 74 90 74 92 / 10 30 40 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, May 21, 9:05 AM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 905 AM EDT THU MAY 21 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 220115- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 905 AM EDT THU MAY 21 2015 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE INTERIOR-EAST COAST THIS AFTERNOON... ...MODERATE TO HIGH RISK OF RIP CURRENTS FOR THE ATLANTIC BEACHES THIS WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS THE INTERIOR AND EAST COAST METROPOLITAN AREAS THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE. WIND: DAMAGING THUNDERSTORM WIND GUSTS OF AROUND 60 MPH WILL BE POSSIBLE IN THE THUNDERSTORMS THIS AFTERNOON. HAIL: LARGE HAIL IS POSSIBLE IN THE THUNDERSTORMS THIS AFTERNOON. FLOODING: ISOLATED STREET FLOODING IS POSSIBLE EAST COAST METRO THIS AFTERNOON. VISIBILITY: POOR VISIBILITY IS POSSIBLE ACROSS RURAL COLLIER COUNTY LATE TONIGHT DUE TO THE ONGOING WILDFIRE IN THIS AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL STRONG THUNDERSTORMS WILL BE POSSIBLE TOMORROW, ALTHOUGH THE MOST LIKELY AREAS WILL SHIFT TO WEST OF THE LAKE. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL WANE BY SUNDAY AND MONDAY. THE RISK OF RIP CURRENTS FOR THE ATLANTIC BEACHES WILL INCREASE THROUGH THE WEEKEND, WITH A HIGH RISK POSSIBLE FOR SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, May 21, 2:57 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT THU MAY 21 2015
FLZ073-074-173-211945-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-
257 PM EDT THU MAY 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR EAST CENTRAL
MIAMI-DADE COUNTY UNTIL 345 PM EDT...
* AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER KENDALL...MOVING SOUTHEAST AT 10 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
CORAL GABLES...BLACK POINT...KENDALL...THE REDLAND...PINECREST...
GOULDS...WEST PERRINE...CUTLER BAY...RICHMOND HEIGHTS...THE
CROSSINGS...RICHMOND WEST...HOMESTEAD BASE...ZOO MIAMI...
PRINCETON...PALMETTO BAY...COUNTRY WALK...THE HAMMOCKS...SUNSET...
NARANJA AND GLENVAR HEIGHTS.
LAT...LON 2565 8027 2564 8028 2563 8028 2563 8030
2561 8031 2559 8031 2557 8030 2554 8031
2554 8033 2552 8033 2549 8039 2557 8045
2566 8045 2570 8034 2567 8026
TIME...MOT...LOC 1857Z 335DEG 7KT 2565 8037
60Local storm report, May 21, 3:23 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
323 PM EDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 1 ESE COUNTRY WALK 25.63N 80.41W
05/21/2015 E0.25 INCH MIAMI-DADE FL TRAINED SPOTTER
&&
EVENT NUMBER MFL1500072
KONARIKLocal storm report, May 21, 3:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 2 SSW KENDALL 25.66N 80.33W
05/21/2015 E0.25 INCH MIAMI-DADE FL AMATEUR RADIO
&&
EVENT NUMBER MFL1500073
KONARIKSpecial weather statement, May 21, 3:33 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
333 PM EDT THU MAY 21 2015
FLZ074-173-212030-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
333 PM EDT THU MAY 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND UP TO NICKEL SIZED HAIL FOR NORTHEASTERN MIAMI-DADE COUNTY UNTIL
430 PM EDT...
* AT 333 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WESTVIEW...OR OVER HIALEAH...MOVING SOUTHEAST AT 5 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP
TO NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...MIAMI GARDENS...NORTH MIAMI...NORTH MIAMI
BEACH...MIAMI LAKES...HIALEAH GARDENS...OPA-LOCKA...MIAMI
SPRINGS...MIAMI SHORES...EL PORTAL...MEDLEY...PINEWOOD...LITTLE
HAITI...GLADEVIEW...SUN LIFE STADIUM...MIAMI INTERNATIONAL
AIRPORT...GOLDEN GLADES...WEST LITTLE RIVER AND WESTVIEW.
LAT...LON 2585 8017 2584 8018 2584 8017 2583 8018
2583 8019 2578 8028 2589 8035 2597 8021
2587 8017 2586 8018 2586 8017
TIME...MOT...LOC 1933Z 335DEG 6KT 2587 8025
60The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:56 PM EDT | Special Weather Statement | MFL | Glades | 64 min |
| May 21, 2:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| May 21, 3:33 PM EDT | Special Weather Statement | MFL | Miami-Dade | 57 min |
| May 21, 3:46 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| May 21, 4:07 PM EDT | Special Weather Statement | MFL | Monroe | 38 min |
| May 21, 4:16 PM EDT | Special Weather Statement | MFL | Monroe | 44 min |
| May 21, 4:20 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| May 21, 4:50 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| May 21, 5:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
| May 21, 6:19 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| May 21, 6:44 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| May 21, 7:02 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| May 21, 7:49 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.